Degeneration-like orders in triangulated categories

Xiuping Su, Bernt Tore Jensen, Alexander Zimmermann

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)587-597
Number of pages11
JournalJournal of Algebra and its Applications
Volume5
Publication statusPublished - 2005

Cite this

Degeneration-like orders in triangulated categories. / Su, Xiuping; Jensen, Bernt Tore; Zimmermann, Alexander.

In: Journal of Algebra and its Applications, Vol. 5, 2005, p. 587-597.

Research output: Contribution to journalArticle

Su, Xiuping ; Jensen, Bernt Tore ; Zimmermann, Alexander. / Degeneration-like orders in triangulated categories. In: Journal of Algebra and its Applications. 2005 ; Vol. 5. pp. 587-597.
@article{e24eab8206c040b4bbb225026af5e8a3,
title = "Degeneration-like orders in triangulated categories",
author = "Xiuping Su and Jensen, {Bernt Tore} and Alexander Zimmermann",
year = "2005",
language = "English",
volume = "5",
pages = "587--597",
journal = "Journal of Algebra and its Applications",
issn = "0219-4988",
publisher = "World Scientific Publishing Co. Pte Ltd",

}

TY - JOUR

T1 - Degeneration-like orders in triangulated categories

AU - Su, Xiuping

AU - Jensen, Bernt Tore

AU - Zimmermann, Alexander

PY - 2005

Y1 - 2005

M3 - Article

VL - 5

SP - 587

EP - 597

JO - Journal of Algebra and its Applications

JF - Journal of Algebra and its Applications

SN - 0219-4988

ER -